# SDR AALA202409093017

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 26,294 hours, 10,482 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK LEFT AFT EMERGENCY EXIT DOOR CYLINDER NEED SERVICE. FOUND PRESSURE IN YELLOW BAND AT TEMPERATURE 90 F, ACCOMPLISHED SERVICING OF THE LEFT AFT EMERGENCY EXIT DOOR CYLINDER PER AMM 52-22-00.
